# SDR FDEA202010242639

- Difficulty date: October 24, 2020
- Submitted: October 27, 2020
- Operation: Air carrier
- Aircraft: N145FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 42727
- Aircraft time: 6,825 hours, 2,938 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Rt Elevator Te
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBOARD ELEVATOR TRAILING EDGE HAS A SCRATCH 2" FRIM INBOARD EDGE AND 9.25" FROM TRAILING EDGE.  REPAIRED SCRATCH ON RIGHT HAND INBOARD ELEVATOR TRAILING EDGE AND RESTORED PAINT FINISH, IAW B767 SRM 51-70-17 PARA 4G AND FEDEX EA H-5520-T0357497-P1.  STABILIZERS-ELEVATORS-RT INBOARD ELEVATOR UPPER SKIN-INBOARD TRAILING EDGE-SCRATCH.
